# SDR DALA2016101107212

- Difficulty date: October 10, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 50,738 hours, 6,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 32-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN M CHECK, FOUND SEAT TRACK CORRODED AT MID CABIN FRAMES 32-34, Y1552.5.  REPLACED SEAT TRACK IAW SRM 51-42-11 AND DRAWING F53275887.
